# SDR 2014FA0000281

- Difficulty date: March 31, 2014
- Submitted: April 28, 2014
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360ES
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005563
- Part serial: D11KA191
- Condition: Faulty
- Location: Engine
- Part time: 909 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

OBVIOUS VIBRATION HAPPENED AT TAKEOFF, THE PLANE LANDED TO INSPECT.  LOOSENED BUSHING IN THE DISTRIBUTOR WAS FOUND AFTER DISASSEMBLING THE MAGNETO.
